# SDR FDEA201004091126

- Difficulty date: April 9, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5046Y54
- Condition: Mismanufactured
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

3EA FASTENER HOLES MIS- LOCATED IN THE INBD SKIN PANEL ASSY, PN 311N5046Y54, COMMON TO THE INBD 311N5220-52, BATHTUB FITTING AND 1EA C/M TO THE PN 311N5220-54, MID-CHORD. REMOVED DAMAGE FROM HOLES "B" AND "C" TO SIZE .408, AND HOLE "A" TO SIZE .567, AND PERFORMED HFEC IAW EA 757-5400-16-F2559, NO CRACKS NOTED. FABRICATED FREEZE PLUGS IAW TRAVELER NR T10/821960, AND T10/821991- AND SRM 51-20-07. INSTALLED FREEZE PLUGS (3) EACH IAW EA  757-5400-16-F2559, AND SRM 51-20-07. TREATED AND PRIMED IAW SRM 51-20-01. COMPLIED WITH EA F-5400-131592, "NACELLES / PYLONS- AD 2004-12-07/ EO F-5450-7-5003, 1 PYLON INBD SKIN MIS- DRILLED HOLES. (PYLON STA 185- 206).   MAJOR REPAIR.
